# SDR REXA2024021500189

- Difficulty date: November 21, 2023
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME F.S.333 FROM STGR 26L TO STGR 26R IS CORRODED.       REPAIRED FS333 LOWER FRAME SECTOR IAW CRJ 900 SRM 53-00-06-201-006-A01
